# SDR VNAA2018092941101

- Difficulty date: September 24, 2018
- Submitted: September 29, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,730 hours, 34,585 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 948
- Condition: Failed
- Location: Te Flaps
- Part time: 28,589 hours, 28,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A FLAPS FAIL 20-8 FAIL MESSAGE. THE AIRCRAFT WAS AROUND 160 KNOTS. THE AIRCRAFT DIVERTED AND DECLARED AN EMERGENCY AND LANDEDWITHOUT FURTHUR INCIDENT. THE AIRCRAFT FERRIED TO A MAINTENANCE BASE AND REPLACED THE FLAP ECTRONIC CONTROL UNIT.
